MathSciNet Relay Station
MathSciNet bibliographic data
MR2755704 (2011m:60139) 60G50 (60G51)
Louhichi, Sana; Rio, Emmanuel Convergence du processus de sommes partielles vers un processus de Lévy pour les suites associées. (French) [Convergence of partial sum processes to Lévy processes for associated sequences] C. R. Math. Acad. Sci. Paris 349 (2011), no. 1-2, 89–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement